Three types of weak pullback attractors for lattice pseudo-parabolic equations driven by locally Lipschitz noise

  • Received: 01 November 2020 Revised: 01 March 2021 Published: 15 April 2021
  • Primary: 37L55; Secondary: 37B55, 35B41, 35B40

  • The global well-posedness and long-time mean random dynamics are studied for a high-dimensional non-autonomous stochastic nonlinear lattice pseudo-parabolic equation with locally Lipschitz drift and diffusion terms. The existence and uniqueness of three different types of weak pullback mean random attractors as well as their relations are established for the mean random dynamical systems generated by the solution operators. This is the first paper to study the well-posedness and dynamics of the stochastic lattice pseudo-parabolic equation even when the nonlinear noise reduces to the linear one.

    Citation: Lianbing She, Nan Liu, Xin Li, Renhai Wang. Three types of weak pullback attractors for lattice pseudo-parabolic equations driven by locally Lipschitz noise[J]. Electronic Research Archive, 2021, 29(5): 3097-3119. doi: 10.3934/era.2021028

    Related Papers:

  • The global well-posedness and long-time mean random dynamics are studied for a high-dimensional non-autonomous stochastic nonlinear lattice pseudo-parabolic equation with locally Lipschitz drift and diffusion terms. The existence and uniqueness of three different types of weak pullback mean random attractors as well as their relations are established for the mean random dynamical systems generated by the solution operators. This is the first paper to study the well-posedness and dynamics of the stochastic lattice pseudo-parabolic equation even when the nonlinear noise reduces to the linear one.



    加载中


    [1] On the problem of diffusion in solids. Acta Mech. (1980) 37: 265-296.
    [2] Attractors of non-autonomous stochastic lattice systems in weighted spaces. Phys. D (2014) 289: 32-50.
    [3] T. Caraballo, B. Guo, N. H. Tuan and R. Wang, Asymptotically autonomous robustness of random attractors for a class of weakly dissipative stochastic wave equations on unbounded domains, Proc. Roy. Soc. Edinburgh Sect. A, (2020), 1–31. doi: 10.1017/prm.2020.77
    [4] Random attractors for stochastic lattice dynamical systems with infinite multiplicative white noise. Nonlinear Anal. (2016) 130: 255-278.
    [5] Homogenisation with error estimates of attractors for damped semi-linear anisotropic wave equations. Adv. Nonlinear Anal. (2020) 9: 745-787.
    [6] Global and exponential attractors for a nonlinear porous elastic system with delay term. Discrete Contin. Dyn. Syst. Ser. B (2021) 26: 2805-2828.
    [7] Propagating waves in discrete bistable reaction-diffusion systems. Physica D (1993) 67: 237-244.
    [8] Semilinear stochastic equations with bilinear fractional noise. Discrete Contin. Dyn. Syst. Ser. B (2016) 21: 3075-3094.
    [9] Random attractors for stochastic lattice dynamical systems in weighted spaces. J. Differential Equations (2011) 250: 1235-1266.
    [10] Mean-square random dynamical systems. J. Differential Equations (2012) 253: 1422-1438.
    [11] Quasilinear evolution equations in nonclassical diffusion. SIAM J. Math. Anal. (1988) 19: 110-120.
    [12] Limiting behavior of dynamics for stochastic reaction-diffusion equations with additive noise on thin domains. Discrete Contin. Dyn. Syst. (2018) 38: 187-208.
    [13] Upper semicontinuity of pullback attractors for lattice nonclassical diffusion delay equations under singular perturbations. Appl. Math. Comput. (2014) 242: 315-327.
    [14] Dynamics of systems on infinite lattices. J. Differential Equations (2006) 221: 224-245.
    [15] Sufficient and necessary criteria for existence of pullback attractors for non-compact random dynamical systems. J. Differential Equations (2012) 253: 1544-1583.
    [16] Weak pullback attractors for mean random dynamical systems in Bochner spaces. J. Dynam. Differential Equations (2019) 31: 2177-2204.
    [17] Dynamics of fractional stochastic reaction-diffusion equations on unbounded domains driven by nonlinear noise. J. Differential Equations (2019) 268: 1-59.
    [18] R. Wang, Long-time dynamics of stochastic lattice plate equations with nonlinear noise and damping, J. Dynam. Differential Equations, (2020). doi: 10.1007/s10884-020-09830-x
    [19] R. Wang, B. Guo and B. Wang, Well-posedness and dynamics of fractional FitzHugh-Nagumo systems on $\mathbb{R}^N$ driven by nonlinear noise, Sci. China Math., (2020). doi: 10.1007/s11425-019-1714-2
    [20] Longtime robustness of pullback random attractors for stochastic magneto-hydrodynamics equations. Phys. D (2018) 382: 46-57.
    [21] Random dynamics of fractional nonclassical diffusion equations driven by colored noise. Discrete Contin. Dyn. Syst. (2019) 39: 4091-4126.
    [22] Exponential stability of non-autonomous stochastic delay lattice systems with multiplicative noise. J. Dynam. Differential Equations (2016) 28: 1309-1335.
    [23] Asymptotic behavior of fractional nonclassical diffusion equations driven by nonlinear colored noise on $\mathbb{R}^N$. Nonlinearity (2019) 32: 4524-4556.
    [24] Random dynamics of $p$-Laplacian Lattice systems driven by infinite-dimensional nonlinear noise. Stochastic Process. Appl. (2020) 130: 7431-7462.
    [25] Global existence and finite time blowup for a nonlocal semilinear pseudo-parabolic equation. Adv. Nonlinear Anal. (2021) 10: 261-288.
    [26] Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations. J. Funct. Anal. (2013) 264: 2732-2763.
    [27] Addendum to "Global existence and finite time blow-up for a class of semilinear pseudo-parabolic equations" [J. Func. Anal. 264 (2013), 2732–2763]. J. Funct. Anal. (2016) 270: 4039-4041.
    [28] The attractors for $2$nd-order stochastic delay lattice systems. Discrete Contin. Dyn. Syst. (2017) 37: 575-590.
    [29] W. Zhao and S. Song, Dynamics of stochastic nonclassical diffusion equations on unbounded domains, Electronic J. Differential Equations, 282 (2015), 22 pp.
    [30] Limiting behavior of a global attractor for lattice nonclassical parabolic equations. Appl. Math. Lett. (2007) 20: 829-834.
    [31] Random exponential attractor for cocycle and application to non-autonomous stochastic lattice systems with multiplicative white noise. J. Differential Equations (2017) 263: 2247-2279.
    [32] Global solutions and blow up solutions to a class of pseudo-parabolic equations with nonlocal term. Appl. Math. Comput. (2018) 329: 38-51.
  • Reader Comments
  • © 2021 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(911) PDF downloads(196) Cited by(0)

Article outline

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog